# SDR REXA2020012840097

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE67039644
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: BENT AND WEAR ON LOWER PRESSURE SEAL RETAINER IN FWD/AFT CORNER AT FWD/CENTER BAGGAGE BAY DOOR.(CCD.)                   
"SUMMARY: LOWER PRESSURE SEAL RETAINER IN FWD/AFT CORNER AT FWD/CENTERBAGGAGE BAY WERE REPLACED PER CRJ-900 SRM 51-42-21.                  
"
